# SDR AALA202204042372

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A300*
- Aircraft serial: 4898
- Aircraft time: 34,395 hours, 13,216 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY DIRTY SOCKS ODOR NOTICED IN FLIGHT DECK ON DECENT THROUGH 25, 000 FT. REMAINED STRONG THE REST OF FLIGHT. REPLACED SEAL ON DRAIN PLUG ON APU GENERATOR PER AMM 24-23-51. LEAK CHECK GOOD.
